Haotian Wu

Haotian Wu 吴昊天

Email: hwu at uoregon dot edu
Office: 6 Deady
Phone: (541) 346-4711
Address: Department of Mathematics, University of Oregon, Eugene OR 97403

About myself
I received my Ph.D. in May 2013 under the supervision of Prof. Dan Knopf.
Here is my CV.

Research interests
Differential Geometry, Partial Differential Equations.

Publications and preprints
5. Dynamical stability of algebraic Ricci solitons, to appear in Journal für die reine und angewandte Mathematik (Crelle's Journal). (Joint with Michael Bradford Williams)
4. On type-II singularities in Ricci flow on Rn+1, to appear in Communications in Partial Differential Equations.
3. Stability of complex hyperbolic space under curvature-normalized Ricci flow, Geometriae Dedicata 164 (2013), 231–258. Corrigendum.
2. On isoperimetric surfaces in general relativity. II, Journal of Geometry and Physics 59 (2009), no.11, 1453-1460. (Joint with Farhan Abedin, Justin Corvino, and Shelvean Kapita)
1. On the center of mass of isolated systems, Classical and Quantum Gravity 25 (2008), no. 8, 085008, 18 pp. (Joint with Justin Corvino)

Currently teaching
Spring 2014: Calculus II — Math 252 (CRN 36212)

Past teaching
Winter 2014: Calculus I — Math 251 (CRN 24915)

Differential Geometry on arXiv

Analysis of PDEs on arXiv

Mini Autobiography